# SDR SWIA2020032749472

- Difficulty date: February 18, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 41,889 hours, 26,872 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAILS FS 675 TO 761 APPROX AS MARKED HAVE CORROSION.   (C-CHECK) RO 3/25/2020   EVALUATION OF 2EA SEAT TRACK SEGMENTS FROM FS675.00-714.00 AND FS714-761 DETERMINED CORROSION TO BE OUT OF LIMITS.  REF CRJ700 SRM.  FABRICATED 2EA NEW SEAT TRACKS SEE CONTINUATION CARD FOR WORK PROFORMED.  REF CRJ700 SRM.  INSTALLED NEW SIDE SEAT TRACK FS675.00-714 ON JOB 710196114 OP 80 MX TRANS# 20515347.  INSTALLED NEW FS714.00-761 ON JOB 710196114 OP 81 MX TRANS# 20515369.
